# SDR TWAA9756001

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934L
- Make and model: Doug DC-9-41
- Aircraft serial: 47618
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: 5910050527
- Condition: Overserviced
- Location: Apu
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 132 - DURING APPROACH WITH APU RUNNING, BOTH PACKS EMITTED SMOKE AND OILY ODOR.  APU, MFG PN 5910050527, MANUFACTURED BY DOUGLAS AIRCRAFT CO., PLACARDED INOPERABLE DUE TO OIL LEAK.  OPS CHECK NORMAL.  CHECK C - 3-18-97.  INVESTIGATION OF SMOKE AND OILY ODOR IN CABIN DURING APPROACH WAS THE RESULT OF APU OVERSERVICING WHICH ALLOWS OIL TO BE FORCED PAST SEALS AND INTO THE PNEUMATIC SYSTEM.  DRAINED APU AND RE-SERVICED TO PROPER LEVEL.  APU RUN NORMAL.  (X)
